# SDR AT0200003

- Difficulty date: December 6, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Engine: Rroyce BR700715A130
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

MASTER CAUTION ILLUMINATED.  FOLLOW BY A/C YAW AT 33,000.  LEFT ENGINE SHUT DOWN (AUTO) SUDDENLY.  RED BOXED NUMBERS WERE VISIBLE.  OIL PRESSURE AND OIL FILTER LEVEL 2 ALERTS WERE ALSO NOTED.  CHECKLIST WERE ACCOMPLISHED FOR ENGINE FAILURE (FIRE BOTTLE WAS NOT DISCHARGED) AND THE A/C LANDED WITH LEFT ENGINE SHUTDOWN, WITH NO FURTHER PROBLEMS.  (MX SAID IT WAS GEARBOX FAILURE.)  CORRECTIVE ACTION:  REMOVED AND REPLACED NR 1 ENGINE.
